RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 3, Pages 344–352 (Mi tmf5451)  

Statistics of a polymer chain in the presence of random topological constraints

P. M. Lavrov, V. I. Mudruk


Abstract: A new approach to the description of the statistics of a polymer chain in the presence of randomly distributed topological constraints is proposed on the basis of functional methods in polymer physics.

Full text: PDF file (972 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:3, 235–241

Bibliographic databases:

Received: 31.07.1990

Citation: P. M. Lavrov, V. I. Mudruk, “Statistics of a polymer chain in the presence of random topological constraints”, TMF, 86:3 (1991), 344–352; Theoret. and Math. Phys., 86:3 (1991), 235–241

Citation in format AMSBIB
\Bibitem{LavMud91}
\by P.~M.~Lavrov, V.~I.~Mudruk
\paper Statistics of a~polymer chain in the presence of random topological constraints
\jour TMF
\yr 1991
\vol 86
\issue 3
\pages 344--352
\mathnet{http://mi.mathnet.ru/tmf5451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107936}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 3
\pages 235--241
\crossref{https://doi.org/10.1007/BF01028420}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GJ55400004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5451
  • http://mi.mathnet.ru/eng/tmf/v86/i3/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:189
    Full text:70
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020